MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® ALL-SILICONE FOLEY CATHETER TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® ALL-SILICONE FOLEY CATHETER TRAY
Catalog Number 900114A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during the pretest, the foley catheter balloon swelled to one side at the ratio of 10:0.So, they discontinued the use.Per investigator's notification received on 15jan2025, it was reported that difficult to deflate found during sample evaluation associated to the syringe.
 
Additional Manufacturer Narrative
The reported event was confirmed and an additional record has been created to investigate the difficulty to deflate the balloon associated to the returned syringe.Visual: received 1 all silicone foley catheter with syringe.Visually inspected the catheter and no physical defects were present.Inflated the balloon with the returned syringe and 10 ml of methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water) and it inflated properly, however the balloon concentricity was asymmetrical 90:10 as compared to attachment 1 of tm0300903, rev 3.Attempted to deflate the balloon using the returned syringe but it did not deflate passively in under 5 minutes.Inflated and deflated the balloon with inhouse syringe and it deflated passively in under 5 minutes: 3 minutes and 3 seconds.He returned sample does not meet specification as per inspection procedure ip7603444 revision 0 which states: "balloon testing for symmetry must not exceed a ratio of 70:30 when measured from the side of the shaft." the difficulty to deflate noted is cascading from the asymmetrical balloon.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Correction: d, e, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® ALL-SILICONE FOLEY CATHETER TRAY
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21292317
Report Number1018233-2025-00496
Device Sequence Number15390146
Product Code MJC
UDI-Device Identifier00801741032929
UDI-Public(01)00801741032929(11)240325(17)270228(10)MYJP2033
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K984136
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number900114A
Device Lot NumberMYJP2033
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer10/13/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown